I have been lurking for awhile, thought I would introduce myself! My name is Deb, BTW. Hope all of you are doing well.
I have a few questions about
my mother. She has what they call Simple Seizures. She has been on Neurontin for quite sometime, then she had a few more seizures and they added Dilantin. Now they are in ther midst of switching her Dilantin to Lamictal. I was wondering what side effects these meds have. She has been almost glued to her bed, walks around like she is drunk and talks that way too.
She has totally lost her appetite and can't find her words very easily. She has been on the Dilantin for a month now and the Lamictal for about
two weeks. Is all this stuff normal? I worry about
her on a daily basis and don't wanna leave her alone to even go to work.
Also, today she had three seizures and they wiped her out. They are all located in the right side of her face, but I noticed after she came out of them that she seemed to have some kind of paralysis on that side and couldn't talk quite right for some time. Is this also normal?
Any insight you could give me I would forever grateful for.
Thanks everyone and take good care,